Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On a certain class of operator algebras


Author: James G. Glimm
Journal: Trans. Amer. Math. Soc. 95 (1960), 318-340
MSC: Primary 46.00
DOI: https://doi.org/10.1090/S0002-9947-1960-0112057-5
MathSciNet review: 0112057
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. Glimm and R. V. Kadison, Unitary operators in $ {C^{\ast}}$-algebras, to appear in Pacific J. Math. MR 0115104 (22:5906)
  • [2] R. V. Kadison, Irreducible operator algebras, Proc. Nat. Acad. Sci. U.S.A. vol. 43 (1957) pp. 273-276. MR 0085484 (19:47e)
  • [3] I. Kaplansky, A theorem on rings of operators, Pacific J. Math. vol. 1 (1951) pp. 227-232. MR 0050181 (14:291a)
  • [4] R. Murray and J. von Neumann, On rings of operators, IV, Ann. of Math. vol. 44 (1943) pp. 716-808. MR 0009096 (5:101a)
  • [5] J. von Neumann, Approximative properties of matrices of high finite order, Portugal. Math. vol. 3 (1942) pp. 1-62. MR 0006137 (3:260c)
  • [6] I. Segal, Irreducible representations of operator algebras, Bull. Amer. Math. Soc. vol. 53 (1947) pp. 73-88. MR 0020217 (8:520b)
  • [7] H. Yoshizawa, Some remarks on unitary representations of the free group, Osaka Math. J. vol. 3 (1951) pp. 55-63. MR 0041854 (13:10h)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.00

Retrieve articles in all journals with MSC: 46.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1960-0112057-5
Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society